# SDR AALA201803139021

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 6,788 hours, 2,633 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND, DOORS FAILED TO OPEN. THIS CONDITION LASTED FOR 30 SECONDS. CYCLED LANDING GEAR HANDLE AND LANDING GEAR EXTENDED IMMEDIATELY,  THREE RED LAMPS REMAINED ILLUMINATED DURING THE FIRST ATTEMPT). INSTALLED SERVICEABLE LANDING GEAR SAFETY VALVE PER AMM 32-31-17.
